EconPapers    
Economics at your fingertips  
 

Asymptotic Stability Results for Nonlinear Fractional Difference Equations

Fulai Chen and Zhigang Liu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We present some results for the asymptotic stability of solutions for nonlinear fractional difference equations involvingRiemann‐Liouville‐likedifference operator. The results are obtained by using Krasnoselskii′s fixed point theorem and discrete Arzela‐Ascoli′s theorem. Three examples are also provided to illustrate our main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/879657

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:879657

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:879657